# SDR REXA2019022300251

- Difficulty date: February 23, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 22,794 hours, 22,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 60035031309310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2EA INTERCOSTALS CRACKED LBL 27 FLOORBEAM FS 589. REMOVED & REPLACED 2EA INTERCOSTALS FS589 - FS605 @ LBL 27 IAW SRM 51-42-06 & 51-42-21.
